MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD¿ PET SYRINGES VETERINARY INSULIN SYRINGE; HYPODERMIC SINGLE LUMEN NEEDLE

BD MEDICAL - DIABETES CARE BD¿ PET SYRINGES VETERINARY INSULIN SYRINGE; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 323000
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd¿ pet syringes veterinary insulin syringe experienced scale marking issues.The following information was provided by the initial reporter: consumer reported found 1 syringe without any scale marking on the barrel of syringe.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes.D10: returned to manufacturer on: (b)(6) 2023.H6: investigation summary the customer returned (1) 0.3ml 29g 12.7mm syringe, reporting scale marking missing.The syringe was visually examined and observed no scale markings on the barrel.Based on the sample received and visual examination, embecta was able to confirm the reported failure.A review of the device history record was completed for batch # 2136583 all inspections were performed per the applicable operations qc specifications.Based on the sample received, embecta was able to confirm the customer-indicated failure.No root cause can be determined.
 
Event or Problem Description

Brand Name
BD¿ PET SYRINGES VETERINARY INSULIN SYRINGE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer (Section G)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key16812463
Report Number1920898-2023-00257
Device Sequence Number14898162
Product Code FMF
UDI-Device Identifier00382903230006
UDI-Public(01)00382903230006
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number323000
Device Catalogue Number323000
Device Lot Number2136583
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2023
Supplement Date Received by Manufacturer07/20/2023
Initial Report FDA Received Date04/25/2023
Supplement Report FDA Received Date08/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown